Unified Apostol-Korobov type polynomials and related polynomials
Bull. Korean Math. Soc. 2021 Vol. 58, No. 2, 315-326
Published online September 11, 2020
Printed March 31, 2021
Burak Kurt
Akdeniz University
Abstract : Korobov type polynomials are introduced and extensively investigated many mathematicians (\cite{8,9,10,11,12,13,14}). In \ this work, we define unified Apostol Korobov type polynomials and give some recurrences relations for these polynomials. Further, we consider the $q$-poly Korobov polynomials and the $q$-poly-Korobov type Changhee polynomials. We give some explicit relations and identities above mentioned functions.
Keywords : Apostol-Bernoulli polynomials, Apostol-Euler polynomials, polylogarithms, Changhee polynomials, Stirling numbers of the second kind, the first kind Korobov polynomials, poly-Bernoulli polynomials, poly-Euler polynomials, the degenerate unified Korobov type polynomials, the $q$-poly-Korobov polynomials, the $q$-poly-Korobov type Changhee polynomials
MSC numbers : Primary 11B68, 11B83, 11S30, 05A19, 05A40
Supported by : The present investigation was supported, by the Scientific Research Project Administration of Akdeniz University
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd